Was prescribed a statin- Lipitor and within 10 days had all the side effects really bad. My cholo. #'s were not that bad. Three years later I was again prescribed another statin- Pravistatin and was turned loose by my new doc. Again the side effects all hit again and got near life threatening in a matter of months. Repeatidly went back to doc's with all the strange side effects & all I got was the deer in the headlights look. I was getting severe joint problems- fingers dislocating, knees, ankles, toes with big pain and loss of use. Urine was tea colored. Bad mental effects- short term memory, biggest was significant loss to be able to sequence simple tasks. Went to new doc & had many, many tests- MRI's, CAT's, blood tests galore. Nothing. No doc was willing to discuss the possibility the statin I took over 10 months might be the culprit as my symptoms were so widespread and severe- unless you look at Rhabdomyolysis. I am now crippled- permanently. I have seen 4 GP's and all avoid the topic of statins like they will get the plague. All tests have ruled out everything else and yet no diagnosis. This smells and reeks of real bad medicine. One GP told me "I'm not qulaified to make that diagnosis." Another- "Oh! Tha's above my pay grade!" Smells like the doctors do not want to get on some drug companys black list. How can one get a diagnosis?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?